# SDR DALA2024090808791

- Difficulty date: September 6, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 17,061 hours, 7,448 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3072, OUT OF SLC + INTO ATL, CREW REPORTED A BRIEF SMELL OF MILDEW WHEN CLIMBING/DESCENDING THROUGH APPROXIMATELY 6,000' MSC. PACKS ON, APU OFF. CORRECTIVE ACTION: FOUND LEAK AT APU GEARBOX. REPLACED APU. (LP 5123734, 0541688)
